English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Infectivity to Escherichia coli spheroplasts of linear φX174 DNA strands derived from the replicative form (RFII) of φX DNA

MPS-Authors
/persons/resource/persons206103

Schröder,  Claus
Max Planck Institute for Medical Research, Max Planck Society;

/persons/resource/persons205360

Kaerner,  Hans Christian
Max Planck Institute for Medical Research, Max Planck Society;

Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Schröder, C., & Kaerner, H. C. (1971). Infectivity to Escherichia coli spheroplasts of linear φX174 DNA strands derived from the replicative form (RFII) of φX DNA. FEBS Letters, 19(1), 38-44. doi:10.1016/0014-5793(71)80600-2.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-81FB-F
Abstract
There is no abstract available